# SDR GAIA00797

- Difficulty date: December 6, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MOT6111
- Condition: Weak
- Location: Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 739 FROM DFW TO BYH, AFTER TAKE OFF, THE OUTBOARD FLAPS REMAINED AT 15 DEGREES. EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED OUTBOARD FLAP DRIVE HYDRAULIC MOTOR.  OPS CKD GOOD ON GROUND.  LEAK CK OK.  AIRCRAFT RETURNED TO SERVICE.
